# SDR CALA2013071900507

- Difficulty date: July 15, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924ER
- Aircraft serial: 37097
- Aircraft time: 16,445 hours, 5,496 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A52136
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FWD WET AREA, BS 270 FROM LBL 11 TO RBL 11 HAS LIGHT SURFACE CORROSION ON TOP SIDE OF FLOORBEAM.  BLENDED AREAS TO REMOVE CORROSION AND INSTALLED REPAIR REF. STE PS 1-19 OF EC/RA 5310-01566 REV A.
